# SDR ASAA2023051043204

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 57,378 hours, 20,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PLACARD ROW 16ABC FELL OFF. GROUNDED - YES. RESECURED EXIT SIGN LENS IAW B737-800 AMM 33-51-01 OK FOR SERVICE.
